Alolaiyan, Hanan AbdulazizAli, BasitAbbas, Mujahid2017-08-042017-08-042017Alolaiyan, HA, Ali, B & Abbas, M 2017, 'Fixed point results of Edelstein-Suzuki type multivalued mappings on b-metric spaces with applications', Journal of Nonlinear Science and Applications, vol. 10, no. 3, pp. 1201-1214.2008-1898 (print)2008-1901 (online)10.22436/jnsa.010.03.28http://hdl.handle.net/2263/61582We obtain Edelstein-Suzuki type theorems for multivalued mappings in compact b-metric spaces. Moreover, we prove the existence of coincidence and common fixed points of a hybrid pair of mappings that satisfies Edelstein-Suzuki type contractive condition. We present some examples along with a comparison with results in existing literature. In the end, we present some corollaries in the metric spaces with applications in best approximation theory.en© 2017 All rights reserved. This article is published open access.Edelstein-SuzukiMetric spaceMultivalued mappingBest approximationsFixed pointFixed point results of Edelstein-Suzuki type multivalued mappings on b-metric spaces with applicationsArticle